Journal article icon

Journal article

FEYNMAN PROPAGATOR IN CURVED SPACE-TIME

Abstract:
The Wick rotation is generalized in a covariant manner so as to apply to curved manifolds in a way that is independent of the analytic properties of the manifold. This enables us to show that various methods for defining a Feynman propagator to be found in the literature are equivalent where they are applicable. We are also able to discuss the relation between certain regularization methods that have been employed. © 1977 The American Physical Society.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevD.15.1494

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Mathematical Institute
Role:
Author
Journal:
Physical Review D More from this journal
Volume:
15
Issue:
6
Pages:
1494-1500
Publication date:
1977-01-01
DOI:
ISSN:
0556-2821
Language:
English
Pubs id:
pubs:7361
UUID:
uuid:8d8887e3-3bc1-4d0f-ae91-1ee0cc6bb317
Local pid:
pubs:7361
Source identifiers:
7361
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP